# SDR USAASB00231

- Difficulty date: August 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT BEHIND THE LEFT WING INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT SPLICE JUST ABOVE EMERGENCY LIGHT IN AFT CARGO BAY.  INSTALLED NEW SPLICE.  OPS CHECK GOOD.  (M)
